2003, 9(4): 979-984. doi: 10.3934/dcds.2003.9.979

Differentiability of the Hartman--Grobman linearization

1. 

Department of Mathematics, The Pennsylvania State University, University Park, PA 16802-6401, United States

2. 

Department of Mathematics, Tufts University, Medford, MA 02155-5597, United States

3. 

Department of Mathematics, 360 Portola Plaza, MS Building, University of California, Los Angeles, CA 90095, United States

Received  July 2002 Revised  November 2002 Published  April 2003

We show that the linearizing homeomorphism in the Hartman--Grobman Theorem is differentiable at the fixed point.
Citation: Misha Guysinsky, Boris Hasselblatt, Victoria Rayskin. Differentiability of the Hartman--Grobman linearization. Discrete & Continuous Dynamical Systems - A, 2003, 9 (4) : 979-984. doi: 10.3934/dcds.2003.9.979
[1]

Luis Barreira, Claudia Valls. Hölder Grobman-Hartman linearization. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 187-197. doi: 10.3934/dcds.2007.18.187

[2]

Edson A. Coayla-Teran, Salah-Eldin A. Mohammed, Paulo Régis C. Ruffino. Hartman-Grobman theorems along hyperbolic stationary trajectories. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 281-292. doi: 10.3934/dcds.2007.17.281

[3]

Shui-Hung Hou. On an application of fixed point theorem to nonlinear inclusions. Conference Publications, 2011, 2011 (Special) : 692-697. doi: 10.3934/proc.2011.2011.692

[4]

Jan J. Dijkstra and Jan van Mill. Homeomorphism groups of manifolds and Erdos space. Electronic Research Announcements, 2004, 10: 29-38.

[5]

Ovide Arino, Eva Sánchez. A saddle point theorem for functional state-dependent delay differential equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (4) : 687-722. doi: 10.3934/dcds.2005.12.687

[6]

Jeffrey W. Lyons. An application of an avery type fixed point theorem to a second order antiperiodic boundary value problem. Conference Publications, 2015, 2015 (special) : 775-782. doi: 10.3934/proc.2015.0775

[7]

Jan Andres, Luisa Malaguti, Martina Pavlačková. Hartman-type conditions for multivalued Dirichlet problem in abstract spaces. Conference Publications, 2015, 2015 (special) : 38-55. doi: 10.3934/proc.2015.0038

[8]

G. A. Swarup. On the cut point conjecture. Electronic Research Announcements, 1996, 2: 98-100.

[9]

Marek Rychlik. The Equichordal Point Problem. Electronic Research Announcements, 1996, 2: 108-123.

[10]

Stefano Bianchini, Daniela Tonon. A decomposition theorem for $BV$ functions. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1549-1566. doi: 10.3934/cpaa.2011.10.1549

[11]

Henk Broer, Konstantinos Efstathiou, Olga Lukina. A geometric fractional monodromy theorem. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 517-532. doi: 10.3934/dcdss.2010.3.517

[12]

Rabah Amir, Igor V. Evstigneev. On Zermelo's theorem. Journal of Dynamics & Games, 2017, 4 (3) : 191-194. doi: 10.3934/jdg.2017011

[13]

John Hubbard, Yulij Ilyashenko. A proof of Kolmogorov's theorem. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1/2) : 367-385. doi: 10.3934/dcds.2004.10.367

[14]

Cristina Stoica. An approximation theorem in classical mechanics. Journal of Geometric Mechanics, 2016, 8 (3) : 359-374. doi: 10.3934/jgm.2016011

[15]

Fabrizio Colombo, Irene Sabadini, Frank Sommen. The inverse Fueter mapping theorem. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1165-1181. doi: 10.3934/cpaa.2011.10.1165

[16]

Habibulla Akhadkulov, Akhtam Dzhalilov, Konstantin Khanin. Notes on a theorem of Katznelson and Ornstein. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4587-4609. doi: 10.3934/dcds.2017197

[17]

Zvia Agur, L. Arakelyan, P. Daugulis, Y. Ginosar. Hopf point analysis for angiogenesis models. Discrete & Continuous Dynamical Systems - B, 2004, 4 (1) : 29-38. doi: 10.3934/dcdsb.2004.4.29

[18]

Philip N. J. Eagle, Steven D. Galbraith, John B. Ong. Point compression for Koblitz elliptic curves. Advances in Mathematics of Communications, 2011, 5 (1) : 1-10. doi: 10.3934/amc.2011.5.1

[19]

Nicholas Long. Fixed point shifts of inert involutions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1297-1317. doi: 10.3934/dcds.2009.25.1297

[20]

Giuseppe Marino, Hong-Kun Xu. Convergence of generalized proximal point algorithms . Communications on Pure & Applied Analysis, 2004, 3 (4) : 791-808. doi: 10.3934/cpaa.2004.3.791

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (11)

[Back to Top]